# SDR USAAD00053

- Difficulty date: April 15, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLOOR EMERGENCY LIGHTING FOUND OUT OF TRACK AND BROKEN.  MAINTENANCE REPAIRED EMERGENCY FLOOR LIGHTING WIRE AND REINSTALLED FLOOR TRACK.  (M)
